Alert archive / California / Gale Warnings in 2024
Gale Warning 5, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Jan 19, 2024, 9:23 PM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2024, 9:23 PM PST (05:23 UTC)
- Expired
- Jan 20, 2024, 3:00 PM PST
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
182 WHUS76 KEKA 200523 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 923 PM PST Fri Jan 19 2024 PZZ470-201330- /O.EXP.KEKA.GL.W.0004.000000T0000Z-240120T0500Z/ /O.NEW.KEKA.GL.W.0005.240120T0523Z-240120T1700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 923 PM PST Fri Jan 19 2024 ...GALE WARNING IN EFFECT UNTIL 9 AM PST SATURDAY... * WHAT...Southeast winds 25 to 35 kt with gusts to 40 kt and seas 10 to 15 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A front will bring brief yet strong gale force winds and gusts lasting from early to mid morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-201330- /O.EXP.KEKA.GL.W.0004.000000T0000Z-240120T0500Z/ /O.NEW.KEKA.GL.W.0005.240120T0523Z-240120T1400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 923 PM PST Fri Jan 19 2024 ...GALE WARNING IN EFFECT UNTIL 6 AM PST SATURDAY... * WHAT...South winds 20 to 30 kt with gusts to 40 kt and seas 12 to 15 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 AM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A front will bring brief yet strong gale force winds and gusts lasting from early to mid morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-201330- /O.EXT.KEKA.SC.Y.0008.000000T0000Z-240120T1100Z/ /O.NEW.KEKA.GL.W.0005.240120T1100Z-240120T1700Z/ Pt St George to Cape Mendocino out 10 nm- 923 PM PST Fri Jan 19 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SATURDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 9 AM PST SATURDAY... * WHAT...For the Gale Warning, southeast winds 20 to 30 kt with gusts to 40 kt and seas 7 to 11 feet expected. For the Small Craft Advisory, southeast winds 10 to 20 kt with gusts to 35 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Gale Warning, from 3 AM to 9 AM PST Saturday. For the Small Craft Advisory, until 3 AM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A front will bring brief yet strong gale force winds and gusts lasting from early to mid morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-201330- /O.EXT.KEKA.SC.Y.0007.000000T0000Z-240120T1100Z/ /O.NEW.KEKA.GL.W.0005.240120T1100Z-240120T1700Z/ Cape Mendocino to Pt Arena out 10 nm- 923 PM PST Fri Jan 19 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SATURDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 9 AM PST SATURDAY... * WHAT...For the Gale Warning, south winds 25 to 30 kt with gusts to 40 kt and seas 10 to 14 feet expected. For the Small Craft Advisory, southeast winds 20 to 30 kt with gusts to 35 kt and seas 10 to 12 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Gale Warning, from 3 AM to 9 AM PST Saturday. For the Small Craft Advisory, until 3 AM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A front will bring brief yet strong gale force winds and gusts lasting from early to mid morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
4 follow-up statements
733 WHUS76 KEKA 201034 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 234 AM PST Sat Jan 20 2024 PZZ450-201845- /O.EXP.KEKA.SC.Y.0008.000000T0000Z-240120T1100Z/ /O.EXT.KEKA.GL.W.0005.240120T1100Z-240120T2300Z/ Pt St George to Cape Mendocino out 10 nm- 234 AM PST Sat Jan 20 2024 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...South winds 20 to 30 kt with gusts up to 45 kt and seas 11 to 14 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-201700- /O.EXP.KEKA.SC.Y.0007.000000T0000Z-240120T1100Z/ /O.CON.KEKA.GL.W.0005.240120T1100Z-240120T1700Z/ Cape Mendocino to Pt Arena out 10 nm- 234 AM PST Sat Jan 20 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 12 to 14 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-201845- /O.EXT.KEKA.GL.W.0005.000000T0000Z-240120T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 234 AM PST Sat Jan 20 2024 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 13 to 16 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-201700- /O.EXT.KEKA.GL.W.0005.000000T0000Z-240120T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 234 AM PST Sat Jan 20 2024 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...South winds 25 to 30 kt with gusts up to 40 kt and seas 12 to 16 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
315 WHUS76 KEKA 201626 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 826 AM PST Sat Jan 20 2024 PZZ455-202000- /O.EXT.KEKA.GL.W.0005.000000T0000Z-240120T2000Z/ Cape Mendocino to Pt Arena out 10 nm- 826 AM PST Sat Jan 20 2024 ...GALE WARNING NOW IN EFFECT UNTIL NOON PST TODAY... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 12 to 17 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until noon PST today. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-202000- /O.EXT.KEKA.GL.W.0005.000000T0000Z-240120T2000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 826 AM PST Sat Jan 20 2024 ...GALE WARNING NOW IN EFFECT UNTIL NOON PST TODAY... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 14 to 17 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until noon PST today. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-202300- /O.CON.KEKA.GL.W.0005.000000T0000Z-240120T2300Z/ Pt St George to Cape Mendocino out 10 nm- 826 AM PST Sat Jan 20 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 11 to 14 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-202300- /O.CON.KEKA.GL.W.0005.000000T0000Z-240120T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 826 AM PST Sat Jan 20 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 30 kt with gusts up to 45 kt and seas 13 to 16 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
685 WHUS76 KEKA 202004 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1204 PM PST Sat Jan 20 2024 PZZ455-475-210415- /O.EXP.KEKA.GL.W.0005.000000T0000Z-240120T2000Z/ /O.NEW.KEKA.SC.Y.0009.240120T2004Z-240122T1700Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 1204 PM PST Sat Jan 20 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST MONDAY... ...GALE WARNING HAS EXPIRED... * WHAT...South winds 15 to 25 kt with local gusts up to 35 kt and seas 10 to 15 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Seas are mix of a 13 second wave and a short period wave. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-202300- /O.CON.KEKA.GL.W.0005.000000T0000Z-240120T2300Z/ Pt St George to Cape Mendocino out 10 nm- 1204 PM PST Sat Jan 20 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 12 to 14 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-202300- /O.CON.KEKA.GL.W.0005.000000T0000Z-240120T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1204 PM PST Sat Jan 20 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Southwest winds 25 to 30 kt with gusts up to 35 kt and seas 14 to 16 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
019 WHUS76 KEKA 202252 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 252 PM PST Sat Jan 20 2024 PZZ470-210700- /O.EXP.KEKA.GL.W.0005.000000T0000Z-240120T2300Z/ /O.EXB.KEKA.SC.Y.0009.240120T2300Z-240121T2300Z/ /O.NEW.KEKA.GL.A.0004.240121T2300Z-240122T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 252 PM PST Sat Jan 20 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WHAT...For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 35 kt and seas 10 to 15 feet expected. For the Gale Watch, south winds 25 to 30 kt with gusts up to 40 kt and seas around 10 feet possible. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Small Craft Advisory, until 3 PM PST Sunday. For the Gale Watch, from Sunday afternoon through Sunday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ450-210700- /O.EXP.KEKA.GL.W.0005.000000T0000Z-240120T2300Z/ /O.EXB.KEKA.SC.Y.0009.240120T2300Z-240122T1700Z/ Pt St George to Cape Mendocino out 10 nm- 252 PM PST Sat Jan 20 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 10 to 15 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-475-210700- /O.CON.KEKA.SC.Y.0009.000000T0000Z-240122T1700Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 252 PM PST Sat Jan 20 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 10 to 15 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jan 19, 3:15 PM PST, 6 hours 8 minutes earlier.
Area forecast discussion, Jan 19, 3:15 PM PST, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
315 PM PST Fri Jan 19 2024
.SYNOPSIS...Rain will continue to move northward this evening as
series of systems associated with landfalling ARs impacts the PNW.
The first round will continue with varying intensity through
Sunday evening. Another elevated PWAT flux is expected Sunday
evening into late Monday. Higher accumulations will be experienced
in southern counties and windward slopes, although the entire CWA
is expected to see minor flood impacts.
&&
.DISCUSSION...A shield of warm frontal stratus and rain showers is
beginning to push into the California coast as a well defined
surface low spirals just offshore. The IVT forecast for a
landfalling atmospheric river is coinciding closely with the
southeasterly surge of moisture clearly visible on satellite
imagery. Precipitation is already beginning to fall just south of
UKI ahead of the warm front as a cold front trails offshore. 925 mb
winds are ramping up to 45-50 kts with a wind core just offshore -
elevated weather stations and coastal sites near Cape Mendocino are
reporting 30-40 mph with gusts up to 50 as winds mix down from
aloft. Criteria for a wind advisory is not anticipated to be met,
but minor impacts are expected especially in Humboldt and Mendocino
counties.
A series of atmospheric rivers will continue to usher in a broad and
disorganized surge of subtropical moisture, allowing for an
extensive period of light to moderate rainfall over the course of
this weekend. A negatively tilted upper level trough and cutoff low
will gradually become reabsorbed into the synoptic flow. A broad
lowering of heights will produce a series of shortwaves that will
serve as additional forcing for this moisture.
The initial frontal boundary will traverse northern CA this
afternoon/evening, the first major surge of moisture producing
measurable precipitation across the CWA with a focus in southern
counties. WPC is currently forecasting 1.5-2.5 inches in southern
Humboldt, Mendocino and Lake counties for this afternoon through
Saturday morning. Locally higher amounts are expected as the SE flow
regime promotes orographic enhancement along windward facing slopes.
This is particularly identifiable in the King Range, interior
Mendocino and Lake Counties, and portions of interior Humboldt and
Trinity Counties. HREF also shows high percentage probabilities for
greater than 2 inches of precip for the 24 hours preceding 4PM
Saturday in the aforementioned areas. As a result, a flood watch has
been issued for areas south of the Cape. Northern counties should
expect closer to 0.5 to 1 inches in the same time frame as
downsloping inhibits coastal saturation. Winds will remain gusty but
below advisory level, with gusts up to 45 mph along coastal
headlands and exposed ridges. Rivers will be responsive in Humboldt,
Mendocino and Lake counties - CNRFC has a few mainstem rivers
reaching monitor stage, while the Russian River is likely to reach
flood stage.
As this low moves onshore Saturday afternoon, wrap around moisture
will provide an additional moisture flux into Del Norte and Humboldt
counties in addition to the windward slopes in southern counties.
NBM is showing moderate probabilities for 1-1.5 inches of precip
along the coastal ranges, with locally higher amounts around 2
inches along higher terrain through early Sunday morning. This
coincides well with WPC's excessive rainfall outlook, which
highlights the slight risk of exceeding flood guidance reaching into
the ridges of Del Norte, Humboldt and Trinity counties. Ensembles
are highlighting the possibility for embedded convection on Saturday
afternoon as upper level temps cool down, especially along the
coast, which may have a localized effect on rainfall rates. Gusty
winds will diminish but remain elevated along the Cape.
Despite a lack of clear boundaries between systems, the final wave
of significant moisture is forecast to arrive late Sunday evening
into early Monday afternoon as a disorganized shortwave dips into
northern CA. Ensemble guidance is indicating QPF will be more
widespread, but is still maintaining a focus on southern counties
with a consistent southerly flow. There is still uncertainty in the
timing and intensity -- with winds predicted to turn westerly
sometime late Monday afternoon as high pressure in the Pacific
strengthens, the mesoscale effects along the northern coastlines may
alter this weekend's pattern. NBM is forecasting for an additional
1.5-2 inches across the north coast and inland valleys, while the
hot spots in Mendocino county and higher elevations may receive an
additional 2-4 inches by Monday night. Ensembles have been
consistently hitting on another chance for convection centered along
the Mendocino coast as the bulk of this system finally departs.
At this point, rivers will respond again with another spike on
Monday. Widespread minor flooding impacts are expected with already
saturated soils receiving an 4-6 inches by with an emphasis in
southern counties and windward slopes early next week after all is
said and done. Cluster ensembles have been promising a break in the
precipitation as a ridge builds into the west coast late next week.
The strength and positioning of this ridge remain highly
uncertain.
&&
.AVIATION...The primary concern continues to be low-level wind shear
for coastal terminals. There may be short pockets of time when we
may technically not meet LLWS criteria, but the low-level coastal
jet will be something to contend with. Overall, southeast winds will
increase over time as ceilings lower. So far KUKI is underperforming
and KCEC is overperforming wind speeds, but KUKI will soon increase
in wind speeds as pressure gradients increase, and KCEC gusts over
20KT are expected to tamp down temporarily.
&&
.MARINE...Expect steep waves with gale force gusts this evening,
especially around Cape Mendocino and southward through tonight.
Strong winds and steep short period waves will continue through
the weekend as another frontal system approaches, which will later
perhaps bring back the potential for gales. Fairly strong
potential for hazardous seas Sat/Sunday morning for most waters
except perhaps northern inners. Small craft conditions will hold
through the weekend at a minimum, probably more for outer waters.
When the gale warning ends at 5Z tonight, at least small craft
conditions will continue for the weekend, if not hazardous seas
conditions for outer waters.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Flood Watch from late tonight through Saturday evening for
CAZ101>106-108>115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 9 AM PST Sunday for PZZ450-455.
Gale Warning until 9 PM PST this evening for PZZ470-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 11:42 PM PST | Coastal Flood Advisory | EKA | Humboldt | 8 hr |
| Jan 20, 12:59 AM PST | Wind Advisory | EKA | Del Norte, Humboldt | 15 hr |
| Jan 20, 8:08 AM PST | Coastal Flood Advisory | EKA | Humboldt | 52 min |
| Jan 20, 8:38 AM PST | Areal Flood Advisory | EKA | Humboldt | 12 hr |
| Jan 20, 9:27 AM PST | Areal Flood Advisory | EKA | Humboldt | 12 hr |
| Jan 20, 12:04 PM PST | Small Craft Advisory | EKA | 45 hr | |
| Jan 20, 2:06 PM PST | Flood Watch | EKA | Lake, Mendocino | 39 hr |
| Jan 20, 2:23 PM PST | Coastal Flood Advisory | EKA | Humboldt | 20 hr |
| Jan 20, 2:52 PM PST | Gale Watch | EKA | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.